# SDR COMA0060682

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,110 hours, 7,330 cycles
- Engine: Ge CF343A1
- Engine time: 14,260 hours, 13,843 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED DURING FLIGHT.  REPLACED LEFT ENGINE.
